# SDR SWIA200921941

- Difficulty date: May 18, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 35,294 hours, 48,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS BELOW DOOR CORRODED.  (C CHECK)  REPAIRED PER SRM.
